http://dx.doi.org/10.1016/j.jmva.2010.10.007">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

A profile-type smoothed score function for a varying coefficient partially linear model

Language

English

Abstract

The varying coefficient partially linear model is considered in this paper. When the plug-in estimators of coefficient functions are used, the resulting smoothing score function becomes biased due to the slow convergence rate of nonparametric estimations. To reduce the bias of the resulting smoothing score function, a profile-type smoothed score function is proposed to draw inferences on the parameters of interest without using the quasi-likelihood framework, the least favorable curve, a higher order kernel or under-smoothing. The resulting profile-type statistic is still asymptotically Chi-squared under some regularity conditions. The results are then used to construct confidence regions for the parameters of interest. A simulation study is carried out to assess the performance of the proposed method and to compare it with the profile least-squares method. A real dataset is analyzed for illustration. © 2010 Elsevier Inc.

Keywords

Confidence region, Curse of dimensionality, Local likelihood, Profile-type smoothed score function, Varying coefficient partially linear model

Publication Date

2011

Source Publication Title

Journal of Multivariate Analysis

Volume

102

Issue

2

Start Page

372

End Page

385

Publisher

Elsevier

ISSN (print)

0047259X

This document is currently not available here.

Share

COinS